Archive
Volume 2,  Issue 4 ,    April 2011
On Degree of Approximation of Conjugate Series of Fourier Series by Product Means (E,q)(N, pn )
B. P. PADHY1 , M. K. MUDULI2, U. K. MISRA3 and MAHENDRA MISRA4
J. Comp. & Math. Sci. Vol.2 (4), 581 - 588  ( 2011 )   
Visitor# 3073
Abstract       View PDF      

Mathematical Study of Cosmological Models Static and Expanding Universe with Cosmological Constant
R. K. DUBEY* and AJAI KUMAR TRIPATHI1
J. Comp. & Math. Sci. Vol.2 (4), 589 - 594  ( 2011 )   
Visitor# 2864
Abstract       View PDF      

Unsteady effects of Thermal Radiation on MHD Free Convection Flow past a Vertical Porous Plate
1SEETHAMAHALAKSHMI, 2G. V. RAMANA REDDY and 3B. D. C. N PRASAD
J. Comp. & Math. Sci. Vol.2 (4), 595 - 604  ( 2011 )   
Visitor# 2836
Abstract       View PDF      

Multidimensional Maximal Pattern mining using Two-way Approach
SHASHANK SWAMI1, R. S. THAKUR2 and R. S. CHANDEL
J. Comp. & Math. Sci. Vol.2 (4), 605 - 612  ( 2011 )   
Visitor# 3028
Abstract       View PDF      

Semi-Prime (-1,1) Rings
K. SUBHASHINI 1, K. SUVARNA2 , M. RAVI KUMAR1 and K. MALLIKARJUNUDU1
J. Comp. & Math. Sci. Vol.2 (4), 613 - 616  ( 2011 )   
Visitor# 3471
Abstract       View PDF      

The Maximal Equitable Domination of a Graph
P. N. VINAY KUMAR1 and D. SONER NANDAPPA2
J. Comp. & Math. Sci. Vol.2 (4), 617 - 620  ( 2011 )   
Visitor# 3438
Abstract       View PDF      

Agent Based Artificial Life and Humanized Perceptron System
ASHOK RAI and RAKESH KUMAR
J. Comp. & Math. Sci. Vol.2 (4), 621 - 627  ( 2011 )   
Visitor# 3105
Abstract       View PDF      

Moment Method in Multiparameter Eigenvalue Problems
ARUN KUMAR BARUAH
J. Comp. & Math. Sci. Vol.2 (4), 629 - 636  ( 2011 )   
Visitor# 2922
Abstract       View PDF      

Paper on Aspect-Oriented Programming with AspectJ Programming Approach
S. V. HALSE1 and S. D. PATIL
J. Comp. & Math. Sci. Vol.2 (4), 637 - 646  ( 2011 )   
Visitor# 2955
Abstract       View PDF      

Paper on Aspect-Oriented Software Development and its Usage
S. V. HALSE1 and S. D. PATIL
J. Comp. & Math. Sci. Vol.2 (4), 647 - 660  ( 2011 )   
Visitor# 3234
Abstract       View PDF      

Locating Sets of Circulant Networks G(n; ±{1, 2 … m})
CHRIS MONICA. M
J. Comp. & Math. Sci. Vol.2 (4), 661 - 668  ( 2011 )   
Visitor# 3065
Abstract       View PDF      

A Probability Model for the Total Number of Out-Migrants from the Rural Area
HIMANSHU PANDEY
J. Comp. & Math. Sci. Vol.2 (4), 669 - 673  ( 2011 )   
Visitor# 3157
Abstract       View PDF      

Generalized Thermoelastic Waves in Laminated Structures
K. L. VERMA
J. Comp. & Math. Sci. Vol.2 (4), 675 - 682  ( 2011 )   
Visitor# 2873
Abstract       View PDF      

Designing Relationships as Aspects
VISHAL VERMA1 and ASHOK KUMAR2
J. Comp. & Math. Sci. Vol.2 (4), 683 - 692  ( 2011 )   
Visitor# 3335
Abstract       View PDF      

map1 map2 map3